# SDR FDEA201210103591

- Difficulty date: October 10, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 77,390 hours, 26,962 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA01613
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 23,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW INBD BULKHEAD CRACKED 31 IN. FWD OF BS 1521 AND 3" DOWN FROM UPPER  BULKHEAD.  END OF CRACK MARKED WITH HFEC.  REPAIRED CRACK AS REQ. REF SRM CH. 53-00-01, FIG 6.
